# SDR NSVA20120416515

- Difficulty date: April 16, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N191WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4191
- Aircraft time: 8,871 hours, 8,689 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Condition: Malfunctioned
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURN TO FIELD DUE TO MX.  HIGH OIL TEMPERATURE THE NUMBER 2 ENGINE 119 DEGREES FOLLOW QRH AND SHUT DOWN NUMBER 2 ENGINE       CHANGED THE OIL ON THE RIGHT ENGINE, REMOVED AND REPLACED THE FILTERS, AND REMOVED AND REPLACED THE OIL COOLER BYPASS VALVE, OPS CHECKS GOOD.  PERFORMED ENGINE RUNS AND THE OIL WAS WITHIN AMM LIMITATIONS.  ALSO FOUND THE LEFT ENGINE BYPASS DOOR WAS STUCK WHICH IS NOT RELATED TO THE WRITEUP, CHANGED OUT THE BYPASS DOOR ACTUATOR, OPS CHECKS GOOD.  AIRCRAFT IS RELEASED FOR SERVICE.
